# SDR USAA2011101000008

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 70,127 hours, 31,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND RE-INSTALLED BAYONET CONNECTOR - OPERATIONAL CHECK NORMAL IAW AIRBUS MAINTENANCE MANUAL 33-51-16.
